MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FOOTPRINT ULR 4.5 PK SUT, SL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. FOOTPRINT ULR 4.5 PK SUT, SL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72203783
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the anchor broke upon insertion.No patient injury was reported.A backup device was used to complete the surgery.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Examination is not possible, as the device will not be returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
FOOTPRINT ULR 4.5 PK SUT, SL
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7705079
Report Number1219602-2018-00900
Device Sequence Number1409613
Product Code MBI
UDI-Device Identifier00885554029406
UDI-Public(01)00885554029406(17)230404(10)50725159
Combination Product (Y/N)N
PMA/510(K) Number
K123579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203783
Device Catalogue Number72203783
Device Lot Number50725159
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1